# SDR UHLA2013110300573

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 11,327 hours, 8,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE GEAR AFTER TAKEOFF, LANDING INDICATING DOWN AND THREE GREEN, NO EICAS MESSAGE. DECLARED EMERGENCY AND RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R & R NR 1 NLG WOW SENSOR AND WOW SENSOR HARNESS, PERFORMED MULTIPLE GEAR SWINGS IAW AMM 32-33-00, OPS CHECKED GOOD.
